MathSciNet Relay Station
MathSciNet bibliographic data
MR522746 (80h:05044) 05C65
Mulder, H. M.; Schrijver, A. Median graphs and Helly hypergraphs. Discrete Math. 25 (1979), no. 1, 41–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement